# SDR ALG2005F00010

- Difficulty date: December 8, 2004
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N518AL
- Make and model: Skrsky S76A
- Aircraft serial: 760134
- Engine: Allsn 250C30S
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF, AFTER RAISING GEAR HANDLE, THE RED LIGHT WOULD NOT GO OUT.  RECYCLED GEAR NO CHANGE, RETURNED TO GET FIXED.  MAINTENANCE ADJUSTED PROXIMITY SWITCH TO PROPER POSITION, HAD PILOT PULL TO A HOVER AND CYCLE THE LANDING GEAR ALL LIGHTS WENT OUT, RETURNED AIRCRAFT TO SERVICE. (K)
